# SDR SWAA2022022324806

- Difficulty date: September 23, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 41,273 hours, 19,181 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY BODY FAIRING PNL # 193B HAS CRACKING AROUND 10 EA FASTENER HOLES AS MARKED IN COMPOSITE SKIN / BELLY BODY FAIRING PNL 3 193 B REQUIRED 10 EA FASTENER HOLES IAW B737 SRM 53-040-70-2R-1 REPAIR 1 PARA 4.
